# SDR CALA9901740

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Condition: Inoperative
- Location: Galley
- Part time: 2,117 hours
- Component: Sell
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE NR 2 OVEN IN FORWARD GALLEY BEGAN TO PRODUCE SMOKE WITH AN ELECTRICAL ODOR WHILE EN ROUTE TO IAH.  THE OVEN CIRCUIT BREAKER WAS PULLED AND THE SMOKE CEASED.  THE FLIGHT WAS CONTINUED TO IAH WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE FORWARD GALLEY NR 2 OVEN WAS REMOVED AND REPLACED.  THE OVEN WAS OPERATED FOR SEVERAL MINUTES WITH NO FAULTS FOUND.  NO OTHER DEFECTS WERE NOTED.
